Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for rashes in child

Hi my child has had a rash that started in her diaper are and has spread all over the body we were given an alergy med by her Dr. But now the rash comes and goes every couple of hours is hot in the rash and slightly purple and bumbumpy what can we use to calm it.
Mon, 6 Jul 2015
Report Abuse
Pediatrician, Pulmonology 's  Response
Hi...by what you quote this looks like urticaria or a simple skin allergy. You can use Hydroxyzine at 1-2mg/kg/dose every 6th to 8th hourly for 7-10 days. Most important thing to be remembered is that it has a propensity to recur (called as second crop) within 10-14 days. If this happens, you can start using the same medicine but I suggest you get the kid evaluated with your paediatrician.

Hope my answer was helpful for you. I am happy to help any time. Further clarifications and consultations on Health care magic are welcome. If you do not have any clarifications, you can close the discussion and rate the answer. Wish your kid good health.
Dr. Sumanth MBBS., DCH., DNB (Paed).,.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Suggest treatment for rashes in child

Hi...by what you quote this looks like urticaria or a simple skin allergy. You can use Hydroxyzine at 1-2mg/kg/dose every 6th to 8th hourly for 7-10 days. Most important thing to be remembered is that it has a propensity to recur (called as second crop) within 10-14 days. If this happens, you can start using the same medicine but I suggest you get the kid evaluated with your paediatrician. Hope my answer was helpful for you. I am happy to help any time. Further clarifications and consultations on Health care magic are welcome. If you do not have any clarifications, you can close the discussion and rate the answer. Wish your kid good health. Dr. Sumanth MBBS., DCH., DNB (Paed).,.